Alert archive / Mississippi / Flash Flood Warnings in 2014

Flash Flood Warning 6, NWS Jackson, MS

February 20, 2014Jefferson Davis County, Mississippi

NWS Jackson, MS issued this flash flood warning at Feb 20, 2014, 10:07 PM CST for Jefferson Davis County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 20, 2014, 10:07 PM CST (04:07 UTC)
Expired
Feb 21, 2014, 1:00 AM CST
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Jefferson Davis County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 91 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2014-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 384 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2014-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
384 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1582 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

120 
WGUS54 KJAN 210407
FFWJAN
MSC065-210700-
/O.NEW.KJAN.FF.W.0006.140221T0407Z-140221T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1007 PM CST THU FEB 20 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 100 AM CST

* AT 1000 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED FLASH FLOODING IS LIKELY ACROSS PORTIONS OF THE WARNED   
  AREA DUE TO THE EFFECTS OF HEAVY RAINFALL UP TO 2 INCHES OVER THE  
  PAST HOUR AND EXPECTED LOCALLY HEAVY RAINFALL OVER THE NEXT 2      
  HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MELBA...
  PROGRESS AND CARSON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
BOUIE RIVER...WHITE SAND CREEK...JAYBIRD CREEK...WEST BOWIE CREEK...
GREENS CREEK...PEARL RIVER...SILVER CREEK...HOOKER HOLLOW CREEK...
CHOCTAW CREEK...BLACK CREEK...HOLIDAY CREEK...EAST FORK GREENS
CREEK...DRY CREEK...PIERCE CREEK...CYPRESS CREEK...BEAR BAY AND
SANTEE BRANCH.

ADDITIONAL RAINFALL AMOUNTS OF 2 INCHES ARE POSSIBLE IN THE WARNED 
AREA OVER THE COURSE OF THE NEXT 2 HOURS.

&&

LAT...LON 3140 8996 3157 8997 3159 8972 3156 8967
      3155 8962 3153 8960 3152 8960 3152 8959
      3144 8959 3143 8982 3139 8982 3139 8995

$$

BYB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 20, 3:39 PM CST, 6 hours 28 minutes earlier.

Area forecast discussion, Feb 20, 3:39 PM CST, 6 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
339 PM CST THU FEB 20 2014

.DISCUSSION...CONVECTIVE EVENT BEGINNING TO UNFOLD AS SQUALL LINE HAS
DEVELOPED OVER AR/LA AND IS ENTERING NW PORTIONS OF CWA.

DEEP MIXING THIS AFTERNOON HAS ALLOWED GRADIENT WINDS TO BE QUITE
IMPRESSIVE AS GUSTS HAVE EXCEEDED 30 KNOTS IN THE DELTA. WHILE THE
MIXING HAS ALLOWED DEWPOINTS TO DROP INTO THE 50S...LOW LEVEL
INVERTED V FEATURE SHOWING UP WELL IN BUFR SOUNDINGS OVER THOSE
AREAS AHEAD OF THE CONVECTION DURING LATE AFTERNOON AND EARLY
EVENING. THIS SHOULD FURTHER ENHANCE CONVECTIVE WIND THREAT. WITH
ALL INDICATORS POINTING TO A WIDESPREAD DAMAGING WIND THREAT...HAVE
ADDED SUCH WORDING TO GRIDS TONIGHT.

DESPITE IMPRESSIVE SHEAR IN PLACE...INITIAL TORNADO THREAT LOOKS
LIMITED AS DEEP MIXING HAS ALLOWED LCL/S TO REACH AS HIGH AS AROUND
3KFT. LCL HEIGHTS WILL LOWER...HOWEVER...AS WE MOVE INTO THE EVENING
AS THE BOUNDARY LAYER MOISTENS. ALTHOUGH A TORNADO RISK DOES EXIST
WITH THE MAIN SQUALL LINE...AM MOST CONCERNED WITH THE TORNADO RISK
IN ANY DISCRETE CELLS THAT GET GOING AHEAD OF THE MAIN LINE. HRRR
AND LOCAL WRF ARE SHOWING THIS POSSIBILITY DURING THE EVENING OVER
CENTRAL AND SOUTH MS...EVENTUALLY MERGING INTO AND REINVIGORATING
THE LINE AFTER MIDNIGHT OVER SOUTH MISSISSIPPI.

ALL OF THIS ACTIVITY LOOKS TO SWEEP RAPIDLY THROUGH TONIGHT BEING
COMPLETELY EAST OF THE AREA PRIOR TO SUNRISE FRIDAY WITH CLOUDS
DECREASING BEHIND. COOLER WEATHER WILL AT LEAST TEMPORARILY PAY A
VISIT TO THE REGION FOR FRIDAY AND SATURDAY WITH 30S AT NIGHT AND
60S DURING THE DAY. ZONAL MID LEVEL FLOW WILL ALLOW SURFACE HIGH
PRESSURE TO RAPIDLY SHIFT WEST AND MOIST SOUTHERLY RETURN FLOW TO
SETUP BY SATURDAY NIGHT. MODEL SOUNDINGS ARE EVEN SHOWING A
POSSIBILITY FOR ELEVATED CONVECTION OVER THE SOUTH AFTER MIDNIGHT
SATURDAY NIGHT IN INCREASING ISENTROPIC LIFT./26/

MODELS ARE CONSISTENT SHOWING ANOTHER COLD FRONT CROSSING THE REGION
SUNDAY NIGHT ON THE LEADING EDGE OF AN ARCTIC AIRMASS BUILDING ACROSS
THE PLAINS. COULD SEE SOME LIGHT SHOWER ACTIVITY AS THIS FRONT
PASSES/NOTHING SIGNIFICANT. CONFIDENCE IN THE FORECAST DECREASES AS
WE HEAD INTO MONDAY AFTERNOON/NIGHT WHERE THE 00Z ECMWF TRIES TO PULL
MOISTURE BACK NORTHWARD AND BREAK OUT PRECIP IN ADVANCE OF YET
ANOTHER COLD FRONT WHILE THE GFS/CANADIAN FAIL TO SHOW THIS RETURNING
MOISTURE KEEPING THINGS FAIRLY DRY (LOW END POPS). INHERITED LOW POPS
CONTINUE TO LOOK GOOD HERE TO ACCOUNT FOR INHERENT UNCERTAINTIES. IF
THE 00Z ECMWF IS CORRECT WE COULD BE LOOKING AT A CHANCE FOR SOME
SNOW FLURRIES LATE TUE AS THIS NEXT SURGE OF COLD AIR RUSHES SOUTH
ACROSS THE REGION. CONFIDENCE IS NOT HIGH ENOUGH TO MENTION IN
OFFICIAL FORECAST JUST YET THOUGH. THE MODELS SHOW ANOTHER COLD FRONT
HEADED OUR WAY LATE IN THE WEEK WHICH SEEMS PROBABLE GIVEN THE
PATTERN. IT DEFINITELY APPEARS OUR STRETCH OF ABOVE NORMAL TEMPS
THESE PAST COUPLE DAYS WILL NOT BE RETURNING ANY TIME SOON. DID NOT
SWAY TOO FAR FROM MEX GUIDANCE THROUGH THE PERIOD. IF THE SETUP
OFFERED BY THE ECMWF TAKES SHAPE FOR THE MON-TUE TIMEFRAME TEMPS
OFFERED BY THE MEX WILL BE TOO COOL GIVEN RETURNING MOISTURE/WARMTH./BK/

&&

.AVIATION...
LATE THIS MORNING WE HAD A MIXTURE OF MVFR/VFR CEILINGS.
MAIN ISSUES TODAY WILL BE WITH STRONG SUSTAINED WIND AND HIGH GUSTS.
THE NW AREAS WILL SEE THE STRONGEST SOUTHERLY WINDS WITH SUSTAINED
20-30 KTS AND GUSTS 35-43 KTS. THE REST OF THE AREA WILL RANGE FROM
18-25 KTS AND GUSTS 30-35KTS. MVFR CEILINGS THIS MORNING WILL GIVE
WAY TO VFR CONDITIONS. LOOK FOR GUSTY TSRA TO BRING INTERMITTENT IFR
CONDITIONS TO TAF SITES TO DEVELOP IN THE FAR NW BY 21-23Z AND PROGRESS
E/SE THROUGH THE EVENING...EXITING THE REGION AFTER 07Z. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       41  63  35  68 / 100   0   0   3
MERIDIAN      41  64  31  67 / 100   0   0   3
VICKSBURG     40  64  34  70 /  99   0   0   3
HATTIESBURG   46  67  35  70 / 100   0   0   1
NATCHEZ       42  61  37  69 /  99   0   0   3
GREENVILLE    37  63  38  67 /  92   0   0   2
GREENWOOD     35  64  35  69 /  99   0   0   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR MSZ018-019-025>066-
     072>074.

LA...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR LAZ007>009-015-016-
     023>026.

AR...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR ARZ074-075.

&&
Hazardous weather outlook, Feb 20, 9:59 PM CST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
959 PM CST THU FEB 20 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>036-
040>042-047-220400-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON-
HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN-
959 PM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...THE REST OF TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

MSZ030>033-037>039-043>046-048>066-072>074-220400-
CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS-
LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
959 PM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...
AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...THE REST OF TONIGHT AND FRIDAY

TORNADOES
RISK...ELEVATED
TIMING...REMAINDER OF TONIGHT

SEVERE THUNDERSTORMS
RISK...ELEVATED
TIMING...REMAINDER OF TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE
NORTHEAST ACROSS THE AREA AHEAD OF A COLD FRONT THROUGH THE EVENING. WIND
GUSTS TO 60 MPH...HAIL TO SIZE OF HALF DOLLARS...AND TORNADOES WILL
BE POSSIBLE WITH THE MOST INTENSE STORMS. THE THREAT OF STORMS WILL
END SHORTLY AFTER MIDNIGHT AS THE COLD FRONT MOVES EAST OF THE AREA

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THE REST
OF TONIGHT.

21

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Feb 20, 9:35 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
935 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     FLASH FLOOD      9 SSW COLLINS           31.52N 89.62W
02/20/2014                   JEFFERSON DAVIS    MS   EMERGENCY MNGR

            WATER REPORTED ACROSS GATES BRIDGE ROAD AND STATE HIGHWAY
            589 IN SOUTHWEST COVINGTON COUNTY

&&

AEG
Local storm report, Feb 20, 9:40 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     5 N COLUMBUS            33.58N 88.40W
02/20/2014                   LOWNDES            MS   PUBLIC

            DOWNED TREES AND POWERLINES ON SPIVEY ROAD. REPORT VIA
            SOCIAL MEDIA.

&&

JCULIN
Local storm report, Feb 20, 9:41 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
941 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     FLASH FLOOD      7 S COLLINS             31.54N 89.56W
02/20/2014                   COVINGTON          MS   EMERGENCY MNGR

            WATER REPORTED ACROSS GATES BRIDGE ROAD...STATE HIGHWAY
            589 AND OLD US HIGHWAY 49 IN SOUTH COVINGTON COUNTY

&&

AEG
Local storm report, Feb 20, 9:50 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
950 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     4 ESE SANFORD           31.46N 89.36W
02/20/2014                   JONES              MS   EMERGENCY MNGR

            DAMAGE TO A HOME ALONG EDDIE WALKER ROAD...POSSIBLE
            TORNADO.

&&

DL
Local storm report, Feb 20, 9:53 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
953 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     TSTM WND DMG     4 W MOSELLE             31.49N 89.35W
02/20/2014                   JONES              MS   EMERGENCY MNGR

            TREE DOWNED PARTIALLY BLOCKING THE ROADWAY AT MONROE ROAD
            AND STANFORD ROAD

&&

DL
Special weather statement, Feb 20, 10:03 PM CST, 4 minutes before
MSZ049-210435-
RANKIN MS-
1003 PM CST THU FEB 20 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1003 PM CST THU FEB 20 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES SOUTH OF PISGAH TO MONTEREY AT 1003 PM
CST...MOVING EAST AT 35 MPH.

PEOPLE IN CENTRAL RANKIN COUNTY SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3211 9021 3250 8990 3249 8976 3236 8973
      3233 8973 3212 8978
TIME...MOT...LOC 0403Z 275DEG 33KT 3242 8985 3220 9005

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 6:05 PM CSTSevere Thunderstorm WarningJANLincoln55 min
Feb 20, 6:15 PM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore45 min
Feb 20, 6:20 PM CSTSevere Thunderstorm WarningJANClarke40 min
Feb 20, 6:31 PM CSTSpecial Weather StatementJANHolmes, Humphreys, Yazoo29 min
Feb 20, 6:43 PM CSTSpecial Weather StatementJANSimpson42 min
Feb 20, 6:45 PM CSTSpecial Weather StatementJANMontgomery, Webster30 min
Feb 20, 7:10 PM CSTSpecial Weather StatementJANHolmes, Yazoo30 min
Feb 20, 7:12 PM CSTTornado WarningJANMarion63 min
Feb 20, 7:34 PM CSTSpecial Weather StatementJANAttala, Warren, Yazoo31 min
Feb 20, 7:46 PM CSTSpecial Weather StatementJANScott44 min
Feb 20, 7:46 PM CSTSevere Thunderstorm WarningJANChoctaw, Montgomery, Webster44 min
Feb 20, 7:54 PM CSTSevere Thunderstorm WarningJANAttala, Choctaw51 min
Feb 20, 7:58 PM CSTTornado WarningJANCovington, Jefferson Davis, Lamar, Marion62 min
Feb 20, 8:08 PM CSTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha52 min
Feb 20, 8:27 PM CSTFlash Flood WarningJANMarion3 hr
Feb 20, 8:28 PM CSTSevere Thunderstorm WarningJANMarion32 min
Feb 20, 8:32 PM CSTTornado WarningJANCovington, Jones58 min
Feb 20, 8:39 PM CSTSevere Thunderstorm WarningJANLowndes51 min
Feb 20, 8:45 PM CSTSevere Thunderstorm WarningJANLamar45 min
Feb 20, 8:52 PM CSTTornado WarningJANLowndes23 min
Feb 20, 9:12 PM CSTSevere Thunderstorm WarningJANForrest, Jones, Lamar63 min
Feb 20, 9:22 PM CSTFlash Flood WarningJANLowndes, Oktibbeha98 min
Feb 20, 9:26 PM CSTTornado WarningJANJones49 min
Feb 20, 9:34 PM CSTFlash Flood WarningJANLawrence, Lincoln116 min
Feb 20, 9:39 PM CSTFlash Flood WarningJANCovington, Forrest, Jones, Lamar3 hr
Feb 20, 10:03 PM CSTSpecial Weather StatementJANRankin32 min
Feb 20, 10:10 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Marion50 min
Feb 20, 10:18 PM CSTSevere Thunderstorm WarningJANForrest, Jones, Lamar57 min
Feb 20, 10:29 PM CSTSevere Thunderstorm WarningJANRankin, Scott, Smith46 min
Feb 20, 10:31 PM CSTTornado WarningJANClarke, Jasper29 min
Feb 20, 10:53 PM CSTSevere Thunderstorm WarningJANMarion37 min
Feb 20, 11:08 PM CSTFlash Flood WarningJANMarion3 hr
Feb 20, 11:11 PM CSTSevere Thunderstorm WarningJANForrest, Lamar64 min
Feb 20, 11:16 PM CSTSpecial Weather StatementJANKemper, Noxubee29 min
Feb 20, 11:38 PM CSTAreal Flood WarningJANLawrence, Lincoln3 hr
Feb 20, 11:39 PM CSTSpecial Weather StatementJANLauderdale31 min
Feb 20, 11:51 PM CSTFlash Flood WarningJANForrest, Lamar114 min
Feb 21, 12:31 AM CSTAreal Flood WarningJANCovington, Forrest, Jones, Lamar3 hr
Feb 21, 1:12 AM CSTAreal Flood WarningJANJefferson Davis3 hr
Feb 21, 2:18 AM CSTAreal Flood WarningJANMarion3 hr

Nearby

Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.